# SDR AT0000235

- Difficulty date: May 6, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 383104
- Condition: Missing
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, PASSENGER REPORTED FUEL COMING FROM RIGHT WING.  FOUND FUEL CAP MISSING FROM RIGHT WING.  REPLACED CAP.
